# SDR GLBA20110215F

- Difficulty date: February 15, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 31,676 hours, 41,734 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Stabilon
- Part time: 31,676 hours, 41,734 cycles
- Component: Stabilon
- Component part number: 11462002452
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUNTINE INSP MX, FOUND THE RT STABILON HAS A .5" HOLE 9" FROM T/E CORNER, CRACK RADIATED FROM INBD EDGE OF HOLE 1" IN LENGTH.  MAINTENANCE COULD NOT REPAIR RT STABILON, REPLACED RT STABILON IAW BMM 55-10-01-201, NO RII REQUIRED FOR INSTALLATION.
